# SDR SWAA2022111557749

- Difficulty date: October 8, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAIL EDGE RIB WBL 201.90 HAS AFT END BRACKET CRACKED AT BOLT HOLE.   REMOVED AND REPLACED LEFT WING TRAILING EDGE RIB WBL 201.90 AFT BRACKET IAW SRM 51-40-02-0G-0.
